# SDR GTIA2019103104747

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 24,993 hours, 11,487 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL DURING DESCENT AROUND 10K TURNED PACK 2 OFF AND GOT BETTER NO MORE SMELL ONCE ON THE GND-PERFORMED PACK BURN FOR PACK # 1 & PACK #2 PER TSM 05-50-00-810-085-B. NO FURTHER ACTION NEEDED. A/C OK FOR SERVICE.
